# SDR UPS99829334

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, CAPT'S EMERGENCY INSTRUMENT LIGHT OUT.  RELAMPED CAPT'S EMERGENCY INSTRUMENT LIGHT, OPS CHECK GOOD.
